# SDR SWIA201642582

- Difficulty date: August 29, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 33,742 hours, 20,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD3, PN 601R318054-1 HAS CORROSION.  REPLACED INTERCOSTAL IAW SRM.
